# SDR DALA2025082406280

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N524DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11207
- Aircraft time: 9,799 hours, 2,393 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5024, FUME SMELL IN FORWARD GALLEY, RETURNED TO GATE. CORRECTIVE ACTION: FOUND NBR 1 ENGINE FAN SHAFT COVER PACKING LEAKING OIL. REPLACED PACKING PER A320 FAM AMM 72-15. LEAK CK GOOD. PERFORMED COMPRESSOR FOAM WASH ON NBR 1 ENGINE PER AMDS WC 7200-9207-01. PERFORMED LEVEL B DUCT BURNOUT PER A320 FAM AMM 36-10 AND ECS BURNOUT PER A320 FAM AMM 21-00. (LP 7357776)
